Edge-disjoint circuits in graphs on the torus

A. Frank, A. Schrijver

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We give necessary and sufficient conditions for a given graph embedded on the torus, to contain edge-disjoint cycles of prescribed homotopies (under the assumption of a "parity" condition).

Original languageEnglish
Pages (from-to)9-17
Number of pages9
JournalJournal of Combinatorial Theory. Series B
Volume55
Issue number1
DOIs
Publication statusPublished - 1992

Fingerprint

Embedded Graph
Parity
Torus
Disjoint
Cycle
Necessary Conditions
Networks (circuits)
Sufficient Conditions
Graph in graph theory

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Edge-disjoint circuits in graphs on the torus. / Frank, A.; Schrijver, A.

In: Journal of Combinatorial Theory. Series B, Vol. 55, No. 1, 1992, p. 9-17.

Research output: Contribution to journalArticle

@article{7d1ac979a5c244aba8c0570d7ca0f444,
title = "Edge-disjoint circuits in graphs on the torus",
abstract = "We give necessary and sufficient conditions for a given graph embedded on the torus, to contain edge-disjoint cycles of prescribed homotopies (under the assumption of a {"}parity{"} condition).",
author = "A. Frank and A. Schrijver",
year = "1992",
doi = "10.1016/0095-8956(92)90029-W",
language = "English",
volume = "55",
pages = "9--17",
journal = "Journal of Combinatorial Theory. Series B",
issn = "0095-8956",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Edge-disjoint circuits in graphs on the torus

AU - Frank, A.

AU - Schrijver, A.

PY - 1992

Y1 - 1992

N2 - We give necessary and sufficient conditions for a given graph embedded on the torus, to contain edge-disjoint cycles of prescribed homotopies (under the assumption of a "parity" condition).

AB - We give necessary and sufficient conditions for a given graph embedded on the torus, to contain edge-disjoint cycles of prescribed homotopies (under the assumption of a "parity" condition).

UR - http://www.scopus.com/inward/record.url?scp=44049116761&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=44049116761&partnerID=8YFLogxK

U2 - 10.1016/0095-8956(92)90029-W

DO - 10.1016/0095-8956(92)90029-W

M3 - Article

AN - SCOPUS:44049116761

VL - 55

SP - 9

EP - 17

JO - Journal of Combinatorial Theory. Series B

JF - Journal of Combinatorial Theory. Series B

SN - 0095-8956

IS - 1

ER -